# SDR SIMA201129803

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 29,093 hours, 27,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT OVERWING PANEL EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING PANEL EMERGENCY LIGHT IAW EMB 145 AMM SUB TASK 33-50-10-020-003-A00 AND 33-50-10-420-003-A00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
